Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Feeling dizzy while sitting or lying down and tingling sensation in hands and feet. What to do?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
HI. I lately have been getting dizzy while sitting or lying down. And i recently had to go for an XXXXXXX ultrasound, which caused severe dizziness through the entire ultrasound and worsened while the rod was being removed. I have also been having tingling sensations in my hands and feet.
Posted Tue, 13 Nov 2012 in General Health
Answered by Dr. Uma Rajah Ananth 28 minutes later
Thanks for writing in.
The dizziness can be due to several reasons like anemia ( which is likely since you just delivered a child), low blood pressure, low blood sugar levels, stress or a middle ear problem.
Why was an XXXXXXX ultrasound being done at this stage?
At this stage, I would suggest that you drink plenty of fluids and eat something every few hours. Try and get some sleep. We would also need a complete blood count to check on the anemia.
For the tingling, a calcium and a vitamin supplement would be required.
Please see your physician and get an exam done.

All the best
Good luck
Dr Uma

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor